# SDR 99ZZZM506

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2710 · Aileron Control System
- Part: Cable Guard
- Condition: Seized
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT, OUTBOARD CABLE GAURD SEIZED AND BOTH PULLEYS WORN FOR CENTER SECTION AILERON INTERCONNECT CABLES.  REMOVED AND REPLACED PULLEYS EXTRACTED SEIZED GUARD AND REPLACED WITH NEW GUARD, RIGHT WING ROOT.  (M)
